# SDR AALA970144

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49733
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99365807
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOORBOARD SUPPORT CRACKED AT STATION 769 TO 788 BETWEEN NR 3 AND NR 4 SEAT TRACKS.  INSTALLED NEW FLOORBOARD SUPPORT STATION 769 TO 788 BETWEEN NR 3 AND NR 4 SEAT TRACK.  (M)
